# SDR DALA2025100307217

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,874 hours, 28,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON WINDSHIELD CENTER POST LOWER ATTACHMENT AREA LOWER RADIO RT SIDE.   COMPLIED WITH ER/A 628400-14AD. (1230996).
